# SDR 01003310

- Difficulty date: January 3, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection for flight from IAD to CRW, the crew reported that the emergency floor track lights at seat row 8 and 9 came on with the switch in the "armed" position.  Maintenance personnel secured a loose connector for the emergency floor track lighting system.  An operational check was satisfactory and the aircraft was returned to service.
